Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

I am suffering frm secretory otitis media since 2 months. Suggest me remedy

Hi, I am suffering frm SECRETORY OTITIS MEDIA since 2 mnths. hv taken moxikind clav-625, steroid bB ZEN FORTE 1o tablets, ALLOCET CV.. but to no on severity n further RX option
Asked On : Wed, 2 Jun 2010
Answers:  2 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Please get a Pure Tone Audiogram (PTA) and an Impedance Audiogram (IA) done. You may consult your physician and take an anti-allergic decongestant, local decongestants and steam inhalation. Post your test results for further treatment options.
Answered: Wed, 2 Jun 2010
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Dr. Grishmaji,
Thanks for query,
It is possible that this antibiotic may resistant to the organisms as ENT infective bacteria are resistant to wide range of antibiotics.
So better go for culture and sensitivity test to identify the organisms and sensitivity.
After report go for long course of specific antibiotic.
I am of opinion not to use steroid in active infection.
Ok and take care.
Answered: Wed, 9 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor